MathSciNet Relay Station
MathSciNet bibliographic data
MR1329250 (96g:58029) 58D20 (46N50 81T13)
Albeverio, Sergio; Schäfer, Jörg Abelian Chern-Simons theory and linking numbers via oscillatory integrals. J. Math. Phys. 36 (1995), no. 5, 2157–2169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement